# SDR 2007UALA03462

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 290
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSE SKIN GOUGED:  STA 290 BETWEEN STR 3L & 4L, 3 EA GOUGES.  MAJOR REPAIR ACCOMPLISHED:  BLENDED GOUGES.  FABRICATED & INSTALLED EXTERNAL DOUBLER, TRIPLER REPAIR.
